# SDR 9808266612

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corrosion
- Location: Bs 495-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON DIAGONAL FLOOR INTERCOSTAL UPPER CHORD CLIP NUT HOLES AT FS 495 TO 520, LBL 9 TO 40.  REPAIRED PER SRM 51-30-02.
